# SDR WVER0227201600005

- Difficulty date: February 27, 2016
- Submitted: February 27, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 30,720 hours, 24,688 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341937
- Condition: Seized
- Location: Escape Hatch
- Part time: 30,720 hours, 24,688 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE WILL NOT DEPLOY.
